Not prepared to wait that long
As you say it had already waned through menopause but enjoyed sex infrequently.
My hubby is a very loving partner and can't ber to think of him and me not being intimate for next 3years
I am exactly the same, no libido, nothing to do with the trauma. Its letrozole taking the rest of oestrogen out of our bodies,. Was prescious little there anyway through menopause, now nothing left that makes us a woman. It makes us have zero libido, and then if we do painful because of dryness etc. Its a nightmare. I am resigned to having not much more sex until I come off it in 8 years. Prob wont have a partner then, so I might as well give up now.
Think I will steer clear of the Tamoxifen sounds worse than the Letrozole.
Got my dryness and itching under control.
But my libido is still at zero ...... thought about seeing a psychologist about that, Is it to do with the trauma do you think?.
I don't even find George Clooney sexy any more
How sad is that
YES femine wash is lovely but not available on prescription and I can only find it on line,
Epaderm cream is nicer than E45 and is available on NHS
I moisturise morning and night .
My vagina is smoother than my face
The gynae told me to wash with aqueous cream, so far so good. I also when slapping on the E45, slap it on down there as well. I have been on Tamoxifen for nearly two months, and so far so good. Actually feel rather well and stable on it. Was dreading it.
Hello Heidi, thank you for sharing your journey and for your intro on Carlson Labs.
Yes, Tamoxifen is giving me such big impact on my mental / emotional state that it is hard, really hard. As for physical side effects, I could handle with some solutions. It is the anxiety attacks that are horrible to live with!!
You too.....take good care
Hello Elaine, how long were you on Tamoxifen before going on to Exemestane?
Did you get side effects on Tamoxifen? Also on Exemestane?
Hahahaha...... you have the most expensive vagina...... maybe, at the moment, I have the most dry and itchy 😄
Hello Anthea......am on Tamoxifen and have put on 3 stones and am struggling to lose weight too.
As for the moods swings, I think it is common ..... you are lucky to have a patient and gentle hubby.
Sorry, can't give you more info on the monthly injections.
Have a good day
Greetings from the US. Heidi from N.J who just happen upon this site when needing support and other women who were in the same situation as I. I appreciate the honesty and openness of you all so thank you.
When it comes to our bodies we know best. My medical oncologist is a man, so lets be real, has no idea about a vagina. I've told him as much with great respect. ( totally being serious ) I basically told him that when a woman feel their bottoms it's a bad day.....when a man feel their penis it's a fabulous day. So I decided to help myself. I too am on Tamoxifen and it has kicked my ass in many ways. I don't want breast cancer to rule and or control my life. I fell into a few DEEP depressions but, the last one lasted a month. NO JOY AT ALL. I felt done.... but, not suicidal, just deep dispair and was not living, just existing and taking up space. My breast surgeon said that Tamoxifen was the reason and prescripted VANLAFAXINE 37.5 MG = game changer. I'm not saying the sky is bluer however, my anger, BITCHINESS/RAGE , sadness and my questioning myself has stopped. Ladies, don't be hard on yourselves. You deserve gentleness, understanding and self love for yourselves and loved ones. The ones that show up with support and respect. My husband doesn't win any prizes or gold stars and I've stopped looking to him for them. He is only capable to be who he is and I must take care of me. I do love him but, I come first right now.
So.....ladies I hope this company is available to you all for the vagina dryness and discomfort.
I was on Tamoxifen then Exemestane as well as having 3 years of Zoladex injections. I've posted on here before about various things I've tried for vaginal soreness and I'm now seeing a gynaecologist who specialises in menopausal symptoms. She's recommended a number of things and I'm currently using Vagifem plus a vaginal wash, moisturiser and lubricant so we'll see how we go. I'm seeing her privately and self-funding so I said to my husband the other day that I must have the most pampered (and most expensive) vagina in Kent!
I was on Letrozole, and with one brand I had terrible problems with crying all day but same hormone dosage but different brand I was fine!
So it my be worthwhile trying a different brand my chemist was really helpful, (I tried this as the breast care nurse told us at a moving forward to try a different brand if we had problems) hope that helps.
I did get dryness which was solved with replenished.
Wishing you all the very best of luck and sending hugs.
I struggle to lose weight on Letrazole and my husband says my mood swings are quite evil !!! He is a very patient and gentle man.
My Breast Cancer nurse at my last appontment has said I can switch but I am waiting until after my next holiday.
Does any one else have an experience of monthly injections ?
I had not heard of these at all
Hello Rebel1, thank you very much for sharing your solutions with me and I will also try to see which will suit me best.
Honestly, around my labia area is so very, very itchy that is so unsettling ...... so am willing to try anything to relieve this matter.
How long were you on Tamoxifen before you changed?
My side effects on Tamoxifen are hot flushes - like 20 times a day, night sweats, joint pain / stiffness, dryness, weight gain about 3 stones - trying very hard to lose and the low moods / anxiety attacks are horrible. Tried talking to my doctor but he said to give my body time to get used to the Tamoxifen 😩
Am also worried if I was changed to other meds, there are worse side effects.
Take care, Rebel1
Hello Anthea, thank you very much for your advise. I was so embarrassed with the itchiness that it is disruptive to my daily life and even during sleep. Have checked out the YES and Epadem and I will definitely give this a try.
As for intimacy, it is really difficult as I feel I lost my libido and the dryness with itchiness is affecting me. On top of it all, I also have anxiety attacks / low mood, which my doctors said it is due to taking Tamoxifen.
Sending positive thoughts to you also.
Many thanks again ❤️
I am taking Letrazole (an oestrogen blocker) but the symptoms seem the same.Took me ages to get it sorted but with my sisters on this site and a new young GP think I have it under control.
I use Vagifem sparingly
YES feminine wash daily and then YES lubricant if I ever get aroused enough to try intimacy which unfortunately is rare at the moment but still working on that.
I moisturise after the YES wash, with Epaderm twice daily.....my vagina is smoother than my face !!!!!
But not dry and itchy any more.
It is a ritual however I left my Epaderm at the gym recently and panicked big style. because it needs to be something paraben free that I use.
The YES lubricant is available on prescription but not the wash for some reason Another product I use is SANEX Zero Shower gel.
I try to find anything which is organic or least chemical free.
Hope this helps
Sending positive thoughts
Hello, since I have taken Tamoxifen, my skin has become so dry and I have resolved this with plenty of good moisturising. However, I could not resolve the dryness at my vagina - labia area. Initially, when I went to the Gynae, he said it is a fungal infection, took the meds and obviously, it is not!! Concluded that the itchiness is due to extreme dryness. Sometimes the itchiness is so maddening that I scratched till it blistered. Using feminine wash meant for menopausal women and also moisturiser.....but only giving temporary relief. This is driving me up the walls!! Any ladies out there who can help .....thank you.